# SDR DALA2023011600310

- Difficulty date: January 11, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,394 hours, 38,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR HAS SKIN DAMAGED ALONG AFT EDGE OF DOOR. MARKED. REF NRC 74: MAINTENANCE REPLACED THE CARGO DOOR PER B717 AMM 52-31-01. (LP #2577273)
